Support group for people who have Partial Seizures, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I started taking Lisinopril in September 2016 I had my first seizure December 5th 2016 I have my second seizure February 13th 2017 I stop taking the pills on my own I'm managing my blood pressure myself I went to my doctor and he kept me off those pills
Post created 1 week 4 days ago
Im very frustrated, as i was prescribed crestor for high cholesterol 10mg. I am a 46 year old female weighing 49 kg and Im 5ft. I took the crestor and after approximately 3 days i had a marked eppisode where i would have a sudden onsey headache, ringing in my ears and I would lose concentration, feel weak and have to sit down. So for a month i stopped taking crestor. My dr convinced me that this was not caused by the crestor, so i took it again. Same thing happened so i stopped. My dr again told me this was not caused by the crestor, so i kept taking it and on the forth day the headache, ringing in ears and loss of concentration happened followed by me collapsing on the foor and having convulsions. I was taken by ambulance to hospital where they were very quick to tell me that i am epileptic and that this was not due to the crestor. I have not taken crestor for the past 6 months and have had no more episodes.
Post created 6 months 1 week ago
Hi, I am a 32 year old female. I was diagnosed in 2014 with Partial complex Seizures. I have never had any kind of seizure until after i had started taking Limu for a short period of time in late 2014. it started after I went to the Dr. for a Migraine that i had for 2 months and my fr sent me to a neurologist.
Post created 11 months 1 day ago
Ex premature (24 weeks), cerebral palsy, nocturnal seizures seem to occur more regularly when ringworm is present. Is it the ringworm, the cream used to treat it, the physical discomfort or a pure coincidence?
Post created 1 year 4 months ago
Am a nurse and a conusellor and a mother of six.
Post created 1 year 8 months ago
Hello everyone, I started taking amlodipine and among the other side effects, I started with lapses in memory. My neurologist mentioned today that it could be due to mini seizures in my brain. He wasn't so sure about the medicine causing them tho, so we are scheduling MRI and EEG tests.
Post created 1 year 10 months ago
I take 2000 mg of depakote for seizures a day and I'm always agrovated. I recently took 15 mg of amphetamine pill. Will it worsen siezures?
Question created 2 years 2 months ago